Oscillation Criteria of First Order Neutral Delay Differential Equations with Variable Coefficients
Fatima N. Ahmed,
Rokiah Rozita Ahmad,
Ummul Khair Salma Din and
Mohd Salmi Md Noorani
Abstract and Applied Analysis, 2013, vol. 2013, 1-5
Abstract:
Some new oscillation criteria are given for first order neutral delay differential equations with variable coefficients. Our results generalize and extend some of the well-known results in the literature. Some examples are considered to illustrate the main results.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/489804.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/489804.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:489804
DOI: 10.1155/2013/489804
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().